# SDR MASA2022042300115

- Difficulty date: April 24, 2022
- Submitted: April 24, 2022
- Operation: Air carrier
- Aircraft: N944LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15075
- Aircraft time: 39,369 hours, 31,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 14A EMER LIGHT 1 BULB INOP
PLACED ON MEL
